# SDR S13R01001

- Difficulty date: February 22, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Make and model: Saab 340B
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Damper Ring
- Part number: 792207
- Condition: Damaged
- Location: Idler Gear
- Part time: 19,493 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF GEARCASE, FOUND LEFT IDLER GEAR DAMPER RING BROKEN RT IDLER GEAR HAS 2 TEETH DAMAGED / BROKEN.  LT IDLER GEAR HAS ONE TOOTH BROKEN.
